# SDR 01FDEA00447

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 34,881 hours, 11,933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Main Cargo Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT T/O AFT AND MID MAIN DECK CARGO SMOKE IND FOLLOW BY MIN EQUIP BAY SMOKE IND.  SUSPECT OIL IN BLD DUCT FROM APU SHUTDOWN FOR LOW OIL.
